# SDR AALA20020618

- Difficulty date: May 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: MPN332W5200104
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ONE HOUR INTO FLIGHT, RIGHT GENERATOR CONTROL LIGHT ILLUMINATED, ACCOMPLISHED CHECKLIST, ONE RESET ATTEMPTED, WOULD NOT RESET.  REMOVED AND REPLACED NR 2 ENGINE IDG PER MM.  LEAK CHECKS GOOD.  FOUND DAMAGED WIRE HARNESS.  REMOVED AND REPLACED THE RIGHT ENGINE IDG HARNESS ASSEMBLY 332W5200-104.  RIGHT IDG OPS CHECKED GOOD.  (M)
